Laricold

65.00

SHORT DESCRIPTION

Brand Name: LARICOLD

Dosage Form: Tablets

Composition:  Paracetamol 325 mg, Phenylephrine Hydrochloride 5mg, and Levocetirizine Hydrochloride 5mg  Tablets

Packing: 10*10 Blister

MRP: Rs. 65.00

SELF LIFE: 2 YEARS

Also Available;

COLDMARZ: Paracetamol 250mg, Phenylephrine Hcl 5mg, Chlorpheniramine Maleate2mg, Sodium Citrate 60mg & Menthol 1 mg/5ML       

DOWN-650 (Paracetamol 650mg)

LAADIC-P (Diclofenac +Paracetamol Tablets)

DOWN-A : Acelofenac +Paracetamol suspension)

Description

Laricold Tablet

Laricold tablet is a combination of three medications Paracetamol, Phenylephrine Hydrochloride, and Levocetirizine Hydrochloride. This is very useful in cold and cough problems. This is the best anticold formula in India.

PARACETAMOL, PHENYLEPHRINE, LEVOCETIRIZINE TABLET USES:

Paracetamol, Phenylephrine Hydrochloride, and Levocetirizine Hydrochloride tablets become a strong anticold formula. This is used in cold, cough, nasal congestion, and in watering eye symptoms. Since it is multidrug composition it has many medical effects on adults.

Paracetamol:

Paracetamol is an antipyretic medicine that is used in fever and pain. This is also known as Acetaminophen. In mild to moderate pain, Paracetamol is the best medication when NSAIDs are avoided. In most cases, for children with low fever paracetamol suspensions are recommended.

The dose of paracetamol should not increase from its recommended dose. In adults, it is up to 3 to 4 grams per day maximum. The overdose of paracetamol may lead to liver disease.

Phenylephrine Hydrochloride:

Phenylephrine Hydrochloride is a decongestant, It is used to dilate the pupil, sometimes it is also used to increase blood pressure. This is a decongestant that is very effective in nasal congestion. In cold and cough situations it is very helpful in adult and pediatric patients.

Levocetirizine Hydrochloride:

Levocetirizine Dihydrochloride is an antihistamine. This is used in the treatment of allergic rhinitis. However, this medication is sedating in nature but less than Chlorpheniramine Maleate and other antihistamines. This medication is taken orally and has very effective in allergies and cold cough and fever.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

× How can I help you?